# SDR USAA020199

- Difficulty date: May 21, 2002
- Submitted: September 16, 2002
- Operation: Air carrier
- Aircraft: N394US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23316
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Part time: 46,636 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND SHELF WITH 3 AREAS OF CORROSION, 1 INCH ROUND, 2 INCH BY 2 INCH, 2 INCH BY 3 INCH, 6 INCHES TO 8 INCHES AFT OF STATION 706 ON LEFT 18A SHELF.  REMOVED CORROSION PER SRM 51-10-02.  (M)
